Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2014, Article ID 756376, 7 pages
http://dx.doi.org/10.1155/2014/756376
Research Article

Somewhat Slightly Generalized Double Fuzzy Semicontinuous Functions

1School of Mathematical Sciences, Universiti Kebangsaan Malaysia, 43600 UKM Bangi, Selangor, Malaysia
2College of Education, Tikrit University, Iraq
3Department of Mathematics, College of Science in Al-Zulfi, Majmaah University, Al-Zulfi, Saudi Arabia
4Department of Mathematics, Faculty of Science, South Valley University, Qena, Egypt

Received 18 April 2014; Revised 26 May 2014; Accepted 27 May 2014; Published 12 June 2014

Academic Editor: Nawab Hussain

Copyright © 2014 Fatimah M. Mohammed et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

The aim of this paper is to introduce the concepts of somewhat slightly generalized double fuzzy semicontinuous functions and somewhat slightly generalized double fuzzy semiopen functions in double fuzzy topological spaces. Some interesting properties and characterizations of these functions are introduced and discussed. Furthermore, the relationships among the new concepts are discussed with some necessary examples.